Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 7, No 1 (2013)

Font Size:  Small  Medium  Large

Abelian crossed modules and strict Picard categories

NGUYEN TIEN QUANG, CHE THI KIM PHUNG, NGO SY TUNG

Abstract


In this paper, we establish the relationship between the notion of  abelian crossed module and that of strict Picard category. Then we classify abelian crossed modules and group extensions of the type of an abelian crossed module.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.